| Catalog Number |
627608 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : the hospital retained the device.
Event or Problem Description
It was reported the patient's left distal femur was revised due to a broken plate.Patient was revised to a retrograde nail.Rep reported that no further information is available.
Additional Manufacturer Narrative
Correction - please refer to d1 product long description.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.In relation to the reported potential non-union the following statements of the axsos 3® instructions for use can be pointed out: ¿adverse events and adverse effects: in many instances, adverse results may be clinically related rather than device related.The following are the most frequent adverse effects involving the use of internal fracture fixation devices: delayed union or non-union of the fracture site.These devices can break when subjected to the increased loading associated with delayed unions and/or non-unions.¿ if the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description